# SDR FDEA201504301329

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y953 SEAT TRACK CORRODED AT FRAME 72 BLENDED OUT CORROSION IAW SRM 51-74-10.  CHECKED LIMITS L=2.00 W=.500 D=.081" FOUND OUT OF LIMITS IAW SRM 53-10-16 FIG 102.  REMOVED SEAT TRACK FROM FRAME 69 - 71.9 IAW SRM 51-40-21.  FABRICATED NEW SEAT TRACK MATERIAL USED A53274005, BATCH 2764239 IAW DWG A53278433.  INSTALLED NEW SEAT TRACK IAW DWG A53278433 CLASS A MAJOR REPAIR.
